# SDR SWIA972383

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 18,233 hours, 16,413 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH TO SLC.  FLAPS STUCK AT 22 DEGREES.  REPLACED LEFT FLAPS NUMBER THREE ACTUATOR IAW 27-53-05.  OPS CHECK GOOD.  (P/N ON 853P100-17) (S/N ON 0964) (S/N OFF 1272).
